# SDR 97ZZZX5206

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N331QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600331
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Relief Valve
- Part number: 4614
- Condition: Malfunction
- Location: Hyd System
- Part time: 2,417 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOTING FOR INCOMPLETE RETRACT CYCLE FOUND HYDRAULIC RELIEF VALVE OPENING PREMATURELY.
